# SDR SWAA2023042022086

- Difficulty date: March 24, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER L/E ACCESS PANEL # 521UB CRACKED/EXPOSED COMPOSITE<[01] REMOVED DAMAGE AREA PANEL 521 UB. AS PER B737 SRM 51-70-06-2R-9 REPARED AREA AND FABRIC REPAIR PANEL 521UB ; AS PER B737 SRM 51-70-06-2R-9 REPAIRED PANEL 521UB; AS PER B737 SRM 51-70-06-2R-9 MATERIAL USED PO.1473815 AND PO.2009411 PAINTED PANEL 521 UB; AS PER B737 AMM 51-21-99-300-802 MATERIAL USED PO.1791175;[02] VERIFIED STEP 1.
